İ just want to ask that what is the risk of diabetes at paliperidone.i mean what is the percentage of diabetes of paliperidone.is anyone know
Paliperidone Diabetes risk is mid level.
Better than Zyprexa and Seroquel
Worse than Abilify and Geodon
It seems impossible to know the exact percentage of people taking paliperidone (Invega) who will develop diabetes, which is listed as a rare side effect (so that’s a clue), and taking a high dose over a long period of time may increase the percentage (to what degree is unknown).
@Wave what is likelyness of getting diabetes from risperidone?
Hey @vampireeye same as Invega - mid level.
Wave as far as i know you have been using risperidone since long time.have you got diabetes and how much mg are you using
I am Diabetic already and am on Risperidone.
My blood glucose levels are pretty much in control with Risperidone.
It was much worse for me when I was on Seroquel and Zyprexa.
With Abilify my blood sugar levels were normal.
I am on 3 mg of Risperidone currently @anon68444330
@Wave ahh ok man, im really surprised your diabetic man did it come from risperidone?
Would you ever go on palperidone? Is it the same as risperidone and have you experinced genital size changes?
No it didn’t come from Risperidone @vampireeye.
I was Diabetic way before using Risperidone.
I notice that Risperidone does not affect my blood glucose levels so much.
I tried paliperidone - Invega in the past.
It wasn’t the drug for me - too many unwanted side effects, it might have been interacting with another med at the time.
Risperidone has caused a lot of different sexual side effects including ED and retrograde ejaculation etc…
I choose to stay on it because it works for me and keeps me out of the Hospital.
Actually my ■■■■■ is much bigger than before but i m not sure if its from paliperidone.
Fair enough @Wave at least risperidone is doing its job those side effects you have are intense.
@anon68444330 made it bigger? Thats a great side effect haha
Oh dear god, what if the risperidone gave me diabetes.
Not that I’ve confirmed I have it yet, my doctors appointment is still next week, but still you saw my thread about my suspicions I think.
That would really piss me off.
Yeah first get it checked out @Anna
It also depends on how long you were on the Risperidone and at what dose.
Try not to worry so much just yet.
Yeah I was only on it a few months at a lower dose…but I was already experiencing side effects I wasn’t supposed to at that dose, like lactation…that was the med my therapist realized I was actually physically very sensitive to medication and hadn’t just been exaggerating my side effects…
So who knows. You’re right I shouldn’t worry until I know for sure.